# SDR EGRA9556

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9024Z
- Make and model: Bolkms BK117A3
- Aircraft serial: 7134
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 1053170023
- Condition: Worn
- Location: T/R
- Part time: 1,726 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE BEARINGS WORN BEYOND LIMITS REPLACED WITH NEW BEARINGS
